Vol. 67, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the value distribution of functions meromorphic in the unit disk with a spiral asymptotic value

James Richard Choike

Vol. 67 (1976), No. 2, 339–351
Abstract

The object in this paper is to examine the value distribution of functions f(z) nonconstant and meromorphic in the unit disk which have an asymptotic value α, finite or infinite, along a spiral boundary path. The main result which we prove is that if Δ(r) is a component of the set of values z such that |f(z) α| < r, r > 0, which contains a boundary path on which f(z) tends to α as |z|→ 1, then f(z) assumes every value in |w α| < r infinitely often in Δ(r) except for at most two values (if Δ(r) is simply-connected, then there is at most one exceptional value).

Mathematical Subject Classification
Primary: 30A70, 30A70
Milestones
Received: 22 October 1974
Published: 1 December 1976
Authors
James Richard Choike